# SDR A6WA201240611

- Difficulty date: May 19, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORE COWL 435AB INNER SKIN DAMAGED IN 5 PLACES.  REPLACED DAMAGE IAW REO 601R-71-12-4114 AND CMM 71-12-01.
